Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 84, NWS Memphis, TN

June 14, 20097 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jun 14, 2009, 9:10 AM CDT for 7 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2009, 9:10 AM CDT (14:10 UTC)
Expired
Jun 14, 2009, 12:15 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Alcorn County, MS, Itawamba County, MS, Lee County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 2.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
2293 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 141411
FFWMEG
MSC003-057-081-117-139-141-145-141715-
/O.NEW.KMEG.FF.W.0084.090614T1411Z-090614T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
910 AM CDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  WESTERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 1215 PM CDT

* AT 910 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS DOPPLER
  RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS   
  THE WARNED AREA. NUMEROUS THUNDERSTORMS WILL CONTINUE TO MOVE      
  ACROSS THE WARNED AREA WITH ADDITIONAL RAINFALL AMOUNTS BETWEEN 1  
  AND 3 INCHES.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE THEO...PINEFLAT...LEEDY...GLEN AND BURNSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3441 8816 3436 8826 3452 8881 3500 8876
      3500 8825 3443 8815

$$
2 follow-up statements
000 
WGUS74 KMEG 141536
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 AM CDT SUN JUN 14 2009

MSC003-057-081-117-139-141-145-141715-
/O.CON.KMEG.FF.W.0084.000000T0000Z-090614T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCORN MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-
ITAWAMBA MS-
1035 AM CDT SUN JUN 14 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
NORTHERN ITAWAMBA...NORTHEASTERN LEE...NORTHEASTERN UNION...
PRENTISS...SOUTHEASTERN TIPPAH...WESTERN TISHOMINGO AND ALCORN
COUNTIES...

AT 1035 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 
SEVERAL HOURS DOPPLER RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL 
HAS FALLEN ACROSS THE WARNED AREA. RAIN WILL GRADUALLY DIMINISH FROM 
THE WEST AS THE HEAVIER THUNDERSTORMS HAVE MOVED OUT OF THE AREA. 
HOWEVER...RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL CONTINUE TO 
LEAD TO THE THREAT OF FLASH FLOODING.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH
AND BOONEVILLE. THIS WARNING ALSO INCLUDES BAY SPRINGS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3441 8816 3436 8826 3452 8881 3500 8876
      3500 8825 3443 8815

$$
000 
WGUS74 KMEG 141707
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1205 PM CDT SUN JUN 14 2009

MSC003-057-081-117-139-141-145-141715-
/O.EXP.KMEG.FF.W.0084.000000T0000Z-090614T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCORN MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-
ITAWAMBA MS-
1205 PM CDT SUN JUN 14 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM CDT FOR NORTHERN
ITAWAMBA...NORTHEASTERN LEE...NORTHEASTERN UNION...PRENTISS...
SOUTHEASTERN TIPPAH...WESTERN TISHOMINGO AND ALCORN COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR
EXITED THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED
TO EXPIRE. HOWEVER...MOTORISTS SHOULD CONTINUE TO EXERCISE CAUTION 
FOR FLOODING DUE TO RUNOFF FROM THIS MORNINGS HEAVY 
RAIN...ESPECIALLY IN LOW LYING LOCATIONS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3441 8816 3436 8826 3452 8881 3500 8876
      3500 8825 3443 8815

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:19 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 14, 6:19 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
619 AM CDT SUN JUN 14 2009

.UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT SUN JUN 14 2009/

DISCUSSION...
SHORT TERM...TODAY THROUGH TUESDAY NIGHT

NUMEROUS THUNDERSTORMS WERE MOVING ACROSS WESTERN ARKANSAS
EARLY THIS MORNING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE
DEVELOPING ALONG A BOUNDARY ARCING FROM TULSA TO HARRISON TO
BRINKLEY. A DIFFUSE FRONTAL BOUNDARY WAS POSITIONED OVER NORTH MS.

NEEDLESS TO SAY...VERY ACTIVE WEATHER WILL OCCUR OVER THE MID SOUTH
THROUGH THE FIRST PART OF THE UPCOMING WEEK. TODAY...THUNDERSTORMS
WILL TREK ACROSS ARKANSAS THROUGH THE MORNING AND AFFECT WESTERN
PORTIONS OF THE FORECAST AREA. SOME OF THESE STORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. EVENTUALLY THESE STORMS WILL
DISSIPATE AND ANOTHER ROUND OF STORMS IS PROGGED TO MOVE INTO THE
REGION THIS AFTERNOON. THIS COMPLEX COULD COME ACROSS WITH A PUNCH.
THESE STORMS ARE CURRENTLY DEVELOPING OVER SOUTHEAST KANSAS AND
NORTHEAST OKLAHOMA. THEY WILL MOVE INTO AN AXIS OF VERY UNSTABLE AIR
WILL THAT WILL BISECT THE FORECAST AREA THIS AFTERNOON. LATEST
MODELS INDICATE CAPES NEAR 2500 J/KG AND LI/S FROM -6 TO -10. KEPT
RAIN CHANCES SLIGHTLY ABOVE GUIDANCE AS THE REGION REMAINS ALONG THE
PERIPHERY OF THE MID LEVEL RIDGE THAT WILL STEER THEM INTO THE AREA
LATER THIS AFTERNOON.

TONIGHT...ONGOING CONVECTION FROM THE AFTERNOON WILL MOVE OUT BY
EARLY EVENING. REDEVELOPMENT OF SHOWERS AND STORMS SHOULD AFFECT
MAINLY AREAS ALONG AND NORTH OF INTERSTATE 40 AS THE FRONT MOVES
SLOWLY NORTH.

MONDAY...THE UPPER RIDGE BUILDS A LITTLE FARTHER NORTH. THIS WILL
COINCIDE WITH HIGHER POPS FARTHER NORTH. MUCH THE SAME CAN BE
EXPECTED ON TUESDAY WITH RAIN CHANCES SLOWLY DIMINISHING. SLIGHT
RISKS FOR SEVERE THUNDERSTORMS WILL PERSIST ALONG THE FRONT WHERE
THE BEST INSTABILITY RESIDES THROUGH TUESDAY. AC

LONG RANGE...WEDNESDAY THROUGH SATURDAY
00Z ECMWF/GFS IN LARGE DISAGREEMENT FOR FRIDAY AND BEYOND WITH
RESPECT TO THE HANDLING OF AN UPPER LEVEL RIDGE AXIS ACROSS THE
SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY. THE 18Z/00Z GFS BRINGS A
STRONG COLD FRONT THROUGH THE LOWER MISSISSIPPI VALLEY FRIDAY
WHILE THE 18Z/00Z ECMWF KEEPS THE UPPER LEVEL RIDGE IN PLACE
ACROSS THE AREA AT LEAST THROUGH THE FIRST HALF OF FRIDAY AND THEN
BRINGING A FRONT THROUGH THE AREA SATURDAY INTO SUNDAY. AS A
RESULT...LEANED LONG RANGE FORECAST TOWARDS THE ECMWF WHICH TENDS
TO OUTPERFORM THE GFS...ESPECIALLY TOWARDS THE LATE SPRING/SUMMER
MONTHS.

CJC

&&
.AVIATION...
12Z TAF CYCLE

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH ANOTHER MESOSCALE
CONVECTIVE SYSTEM HAS ARRIVED AT MEM/JBR AS OF 12Z TAF ISSUANCE.
AS AS RESULT...HAVE ADDED TEMPOS AT ALL TAF SITES THROUGH 15Z AS
SHOWER/THUNDERSTORM ACTIVITY MOVES THROUGH THE AREA. AFTER THIS
CONVECTIVE ACTIVITY DEPARTS TAF SITES...THINK THERE MAY BE A DRY
PERIOD UNTIL AROUND 20-21Z WHEN ADDITIONAL SHOWERS/THUNDERSTORMS
DEVELOP AND KEPT TEMPOS GOING BETWEEN 21Z-00Z. MODELS STILL
CONTINUING TO INDICATE ANOTHER CONVECTIVE SYSTEM AFFECTING TAF
SITES TOWARDS THE END OF THE 12Z TAF CYCLE LATE TONIGHT.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  89  74  90  73 /  60  50  30  20
MKL  89  68  86  69 /  70  70  40  30
JBR  87  69  87  71 /  80  70  40  20
TUP  90  69  91  71 /  40  40  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 14, 3:51 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
351 AM CDT SUN JUN 14 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
351 AM CDT SUN JUN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH. THE MAIN THREATS FROM STORMS THAT MOVE THROUGH THE
REGION TODAY AND TONIGHT WILL BE LARGE HAIL UP TO THE SIZE OF
QUARTERS AND DAMAGING WINDS. THE BEST TIME FOR SEVERE WEATHER IS
FROM 4 AM THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY
FOR ALL OF WEST TENNESSEE...NORTHEAST ARKANSAS...EXTREME NORTHERN
MISSISSIPPI AND THE MISSOURI BOOTHEEL. THE MAIN THREATS FROM
STORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT AND AGAIN...
ON MONDAY AND TUESDAY.

In the hours before

Special weather statement, Jun 14, 8:15 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
815 AM CDT SUN JUN 14 2009

MSZ004-005-009-014-141345-
ALCORN MS-TIPPAH MS-PRENTISS MS-UNION MS-
815 AM CDT SUN JUN 14 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 6 MILES NORTH OF KEOWNVILLE AT 815 AM CDT...
MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN ALCORN...PRENTISS...TIPPAH AND UNION COUNTIES...INCLUDING
LOCATIONS NEAR BOONEVILLE AND RIPLEY...SHOULD MONITOR THIS STORM
CLOSELY.
Local storm report, Jun 14, 8:35 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
835 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     4 NE FORREST CITY       35.06N 90.74W
06/14/2009                   ST. FRANCIS        AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
            FRANCIS COUNTY

0714 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
06/14/2009                   COAHOMA            MS   LAW ENFORCEMENT

            TREES DOWN

0727 AM     FLASH FLOOD      4 S WYNNE               35.17N 90.79W
06/14/2009                   CROSS              AR   LAW ENFORCEMENT

            WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
            350 AND HIGHWAY 1.

&&

JAB
Local storm report, Jun 14, 8:38 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
838 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     4 NE FORREST CITY       35.06N 90.74W
06/14/2009                   ST. FRANCIS        AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
            FRANCIS COUNTY

0714 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
06/14/2009                   COAHOMA            MS   LAW ENFORCEMENT

            TREES DOWN

0715 AM     TSTM WND DMG     6 SW SOUTHAVEN          34.91N 90.07W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN IN THE SMALL TOWN OF WEST DAYS

0727 AM     FLASH FLOOD      4 S WYNNE               35.17N 90.79W
06/14/2009                   CROSS              AR   LAW ENFORCEMENT

            WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
            350 AND HIGHWAY 1.

&&

JAB
Local storm report, Jun 14, 8:42 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
842 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     4 NE FORREST CITY       35.06N 90.74W
06/14/2009                   ST. FRANCIS        AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
            FRANCIS COUNTY

0714 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
06/14/2009                   COAHOMA            MS   LAW ENFORCEMENT

            TREES DOWN

0715 AM     TSTM WND DMG     6 SW SOUTHAVEN          34.91N 90.07W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN IN THE SMALL TOWN OF WEST DAYS

0727 AM     FLASH FLOOD      4 S WYNNE               35.17N 90.79W
06/14/2009                   CROSS              AR   LAW ENFORCEMENT

            WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
            350 AND HIGHWAY 1.

0728 AM     TSTM WND DMG     4 SSW LEWISBURG         34.81N 89.84W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN JUST WEST OF COCKRUM

&&

JAB
Local storm report, Jun 14, 8:54 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
854 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     4 NE FORREST CITY       35.06N 90.74W
06/14/2009                   ST. FRANCIS        AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
            FRANCIS COUNTY

0714 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
06/14/2009                   COAHOMA            MS   LAW ENFORCEMENT

            TREES DOWN

0715 AM     TSTM WND DMG     6 SW SOUTHAVEN          34.91N 90.07W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN IN THE SMALL TOWN OF WEST DAYS

0727 AM     FLASH FLOOD      4 S WYNNE               35.17N 90.79W
06/14/2009                   CROSS              AR   LAW ENFORCEMENT

            WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
            350 AND HIGHWAY 1.

0728 AM     TSTM WND DMG     4 SSW LEWISBURG         34.81N 89.84W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN JUST WEST OF COCKRUM

0725 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
06/14/2009                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN ALONG MARSH STREET IN TOWN

&&

JAB
Local storm report, Jun 14, 9:10 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
910 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     4 NE FORREST CITY       35.06N 90.74W
06/14/2009                   ST. FRANCIS        AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
            FRANCIS COUNTY

0714 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
06/14/2009                   COAHOMA            MS   LAW ENFORCEMENT

            TREES DOWN

0715 AM     TSTM WND DMG     6 SW SOUTHAVEN          34.91N 90.07W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN IN THE SMALL TOWN OF WEST DAYS

0725 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
06/14/2009                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN ALONG MARSH STREET IN TOWN

0727 AM     FLASH FLOOD      4 S WYNNE               35.17N 90.79W
06/14/2009                   CROSS              AR   LAW ENFORCEMENT

            WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
            350 AND HIGHWAY 1.

0728 AM     TSTM WND DMG     4 SSW LEWISBURG         34.81N 89.84W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN JUST WEST OF COCKRUM

0847 AM     TSTM WND DMG     SELMER                  35.17N 88.59W
06/14/2009                   MCNAIRY            TN   LAW ENFORCEMENT

            LARGE LIMBS DOWN IN TOWN

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:21 AM CDTSevere Thunderstorm WarningMEGTunica39 min
Jun 14, 6:44 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Tunica46 min
Jun 14, 6:54 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica39 min
Jun 14, 7:01 AM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tunica44 min
Jun 14, 7:10 AM CDTSevere Thunderstorm WarningMEGDeSoto, Panola, Quitman, Tate, Tunica26 min
Jun 14, 7:59 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Quitman, Tallahatchie, Yalobusha46 min
Jun 14, 8:26 AM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah49 min
Jun 14, 8:35 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Tishomingo, Union40 min

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.